Academic Staff


Associate Professor

Dr. Huang, James

BSc, MSc, Ph.D.

TU808, Yip Kit Chuen Bldg.

2766 6961


Qualifications
  • Ph.D. in Mathematical Finance (U Alberta)
  • M.Sc. in Probability Theory and Mathematical Statistics (SDU)
  • B.Sc. in Operational Research and Control Theory (SDU)

 

Research Interests
  • Statistical estimation and filtering theory (linear, nonlinear)
  • Statistical inference of stochastic process
  • Control and optimization theory (deterministic, stochastic)
  • Mathematical finance and economics

 

Selected Publications
  • J. Huang, S. Wang and Z. Wu. Backward mean-field linear-quadratic-Gaussian (LQG) games: full and partial information. IEEE Transactions on Automatic Control, DOI 10.1109/TAC.2016.2519501 (2016).
  • Jianhui Huang, Shujun Wang. Dynamic Optimization of Large-Population Systems with Partial Information. Journal of Optimization Theory and Applications, DOI: 10.1007/s10957-015-0740-x. (2015).
  • J. Huang, X. Li and T. Wang. Mean field linear-quadratic-Gaussian (LQG) games for stochastic integral systems. IEEE Transactions on Automatic Control, DOI 10.1109/TAC.2015.2506620 (2015).
  • J. Huang, X. Li and J. Yong, A linear quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon, Mathematical Control and Related Fields, 5(2014), 97-139.
  • J. Huang, Z. Yu. Solvability of indefinite stochastic Riccati equations and linear quadratic optimal control problems. Systems Control Letters, 68 (2014), 68-75.
  • J. Huang, X. Li and J. Yong, A mixed linear quadratic optimal control problem with a controlled time horizon, Applied Mathematics and Optimization, 70(2014), 29-59.
  • J. Huang, J. Shi. Maximum principle for optimal control of fully coupled forward-backward stochastic differential delayed equations. ESAIM: Control, Optimization and Calculus of Variations, 18(2012), 1073-1096.
  • Buckdahn, J. Huang and J. Li. Regularity properties for general HJB equations: A Backward Stochastic Differential Equation Method. SIAM Journal on Control and Optimization, 50(2012), 1466-1501.
  • J. Huang, X. Li and G. Wang. Near-optimal control problems for linear forward-backward stochastic systems, Automatica, 46(2009), 397-404.
  • J. Huang, G. Wang and J. Xiong. A maximum principle for partial information backward stochastic control problems with applications. SIAM Journal on Control and Optimization, 48(2009), 2106-2117.

 

Working papers


Back to Top